Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 166, NWS Jacksonville, FL

July 11, 2014Clay County, Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 11, 2014, 6:54 PM EDT for Clay County, Putnam County, Florida. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 6:54 PM EDT (22:54 UTC)
Expired
Jul 11, 2014, 7:30 PM EDT
In force
36 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Putnam County, FL

The radar

The Jacksonville radar (KJAX), 77 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.9 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 681 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
681 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
859 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

176 
WUUS52 KJAX 112254
SVRJAX
FLC019-107-112330-
/O.NEW.KJAX.SV.W.0166.140711T2254Z-140711T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT FRI JUL 11 2014

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLAY COUNTY IN NORTHEAST FLORIDA
  NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA

* UNTIL 730 PM EDT

* AT 654 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR FLORAHOME...MOVING NORTH AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  GEORGE'S LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2994 8194 2985 8169 2963 8184 2971 8201
TIME...MOT...LOC 2254Z 198DEG 3KT 2975 8189

$$

SHASHY
2 follow-up statements
409 
WWUS52 KJAX 112308
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
708 PM EDT FRI JUL 11 2014

FLC019-107-112330-
/O.CON.KJAX.SV.W.0166.000000T0000Z-140711T2330Z/
CLAY FL-PUTNAM FL-
708 PM EDT FRI JUL 11 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES...

AT 709 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
GEORGE'S LAKE...MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GEORGE'S LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 2973 8195 2994 8194 2985 8169 2963 8184
TIME...MOT...LOC 2309Z 218DEG 10KT 2978 8186

$$

SHASHY
910 
WWUS52 KJAX 112327
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
727 PM EDT FRI JUL 11 2014

FLC019-107-112337-
/O.EXP.KJAX.SV.W.0166.000000T0000Z-140711T2330Z/
CLAY FL-PUTNAM FL-
727 PM EDT FRI JUL 11 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM AND SOUTHERN
CLAY COUNTIES WILL EXPIRE AT 730 PM EDT...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...SMALL HAIL... 
FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 MPH CAN BE 
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2973 8195 2994 8194 2985 8169 2963 8184
TIME...MOT...LOC 2327Z 218DEG 10KT 2982 8182

$$

SHASHY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 2:24 PM EDT, 4 hours 30 minutes earlier.

Area forecast discussion, Jul 11, 2:24 PM EDT, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
224 PM EDT FRI JUL 11 2014

.SHORT TERM...TODAY AND TONIGHT...CONVECTION WAS A LITTLE SLOWER TO
INITIATE THIS AFTERNOON BUT SCATTERED ACTIVITY HAS NOW DEVELOPED
OVER SE GA NEAR A STALLED SURFACE TROUGH. A WEAK HIGH PRESSURE
RIDGE IS JUST SOUTH OF OUR AREA...AND ACTIVITY EARLY THIS
AFTERNOON IS ISOLATED OVER NE FL. STILL EXPECTING SCTD TO NUMEROUS
SHOWERS/STORMS BY MID AFTN TO CONTINUE INTO THE EARLY EVENING
BEFORE DISSIPATING OVER LAND. STORMS WILL HAVE A SLOW AND ERRATIC
MOVEMENT WHICH WILL ALLOW FOR TORRENTIAL RAINS AND LOCALIZED
FLOODING. SHOWERS AND ISOLD STORMS WILL SURGE OVER THE COASTAL
WATERS AFTER MIDNIGHT...ESPECIALLY THE GA WATERS AND ALSO FARTHER
OFFSHORE NEAR THE GULF STREAM. PATCHY GROUND FOG IS POSSIBLE
ESPECIALLY WHERE HEAVY RAIN HAS FALLEN.

SATURDAY THROUGH MONDAY...SURFACE FRONT AND UPPER TROUGH WILL
DRIFT SOUTH INTO S GA ON SATURDAY. EXPECT NUMEREROUS C0VERAGE OF
SHOWERS AND THUNDERSTORMS BY AFTERNOON AS PWATS REMAIN NEAR 2
INCHES. RAINFALL WILL BE LOCALLY HEAVY WITH A SLOW CELL MOVEMENT
TO THE NE. ON SUNDAY THE UPPER SHEAR AXIS AND SURFACE FRONT WEAKENS
AS UPPER RIDGE BUILDS BACK OVER THE AREA. STILL EXPECT SCATTERED
COVERAGE OF MAINLY AFTERNOON/EVENING STORMS ON SUNDAY AND AGAIN MONDAY
WITH NEAR AVERAGE TEMPS/POPS.

.LONG TERM...TUESDAY THROUGH FRIDAY...UPPER TROUGH AMPLIFYS OVER
THE EASTERN U.S. NEXT WEEK. A COLD FRONT WILL SINK SLOWLY SOUTH
INTO S GA AND N FL BY THE END OF THE WEEK. EXPECT AT LEAST CHANCE
POPS AS SYNOPTIC LIFT INTERACTS WITH MOIST UNSTABLE AIRMASS.
TEMPERATURES WILL BE CLOSE TO AVERAGE WITH POPS AT OR ABOVE
AVERAGE.

&&

.AVIATION...
PREVAILING VFR EXPECTED WITH CIGS NEAR OR JUST ABOVE 3 KFT THIS
AFTERNOON. HAVE TEMPO FOR TSRA BETWEEN 19Z AND 22Z. LIGHT TO CALM
WINDS ARE EXPECTED OVERNIGHT WITH A SLIGHT LAND BREEZE PREVAILING.

&&

.MARINE...
WINDS ARE GENERALLY SE 10 KTS OR LESS WITH 1-3 FT SEAS. FAIRLY
WEAK FLOW IS EXPECTED INTO MONDAY. SOUTH WINDS ARE FORECAST TO
INCREASE BY MON NIGHT THROUGH MID WEEK AS THE SURFACE HIGH PRESSURE
DRIFTS FARTHER OFFSHORE AND PRESSURE GRADIENT STRENGTHENS OVER THE
WATERS. SCEC HEADLINES ARE EXPECTED FOR OFFSHORE WATERS ON TUE-
WED.

RIP CURRENTS: LOW RISK IS EXPECTED THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  91  72  94 /  60  50  40  50
SSI  75  85  75  87 /  40  60  50  50
JAX  74  88  73  91 /  50  50  40  40
SGJ  75  85  74  87 /  40  40  40  40
GNV  72  87  71  90 /  60  50  50  50
OCF  72  88  71  91 /  50  50  50  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

ZIBURA/TRABERT/
Hazardous weather outlook, Jul 11, 5:12 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
512 PM EDT FRI JUL 11 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-122115-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
512 PM EDT FRI JUL 11 2014

...SCATTERED TO NUMEROUS STORMS THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...REST OF TODAY AND TONIGHT...

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE MAINLY ACROSS
INLAND AREAS THROUGH THIS EVENING BUT SCATTERED SHOWERS AND
THUNDERSTORM ACTIVITY WILL ALSO MOVE INTO THE COASTAL WATERS BY
LATE EVENING. A FEW OF THESE STORMS WILL BE STRONG...WITH BRIEF
GUSTY WINDS AROUND 50 MPH AND FREQUENT LIGHTNING. DUE TO SLOW AND
ERRATIC STORM MOTION...LOCALLY HEAVY RAINFALL AND MAY CAUSE MINOR
FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

MAINLY AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 11, 5:43 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
543 PM EDT FRI JUL 11 2014

FLZ036-112215-
ALACHUA-
543 PM EDT FRI JUL 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 615 PM EDT...

AT 543 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF ROCHELLE...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND MICANOPY...GAINESVILLE...CROSS CREEK...ROCHELLE...NEWNANS
LAKE...LOCHLOOSA...GROVE PARK AND GAINESVILLE AIRPORT THROUGH 615 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2969 8207 2947 8206 2950 8233 2971 8236
TIME...MOT...LOC 2143Z 242DEG 3KT 2957 8224

ZIBURA
Special weather statement, Jul 11, 5:59 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
559 PM EDT FRI JUL 11 2014

FLZ025-032-112230-
CLAY-DUVAL-
559 PM EDT FRI JUL 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND DUVAL
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM
EDT...

AT 558 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER OAKLEAF PLANTATION...STATIONARY.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND OAKLEAF
PLANTATION...PENNEY FARMS...MIDDLEBURG...ASBURY LAKE...CECIL FIELD
AND JACKSONVILLE HEIGHTS THROUGH 630 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3032 8177 2989 8179 2989 8196 3032 8195
TIME...MOT...LOC 2158Z 238DEG 2KT 3019 8186

ZIBURA
Special weather statement, Jul 11, 6:03 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
603 PM EDT FRI JUL 11 2014

FLZ037-112230-
PUTNAM-
603 PM EDT FRI JUL 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR PUTNAM COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 630 PM EDT...

AT 603 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER JOHNSON...MOVING NORTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND JOHNSON AND
MELROSE LANDING THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2971 8205 2971 8194 2951 8194 2950 8205
TIME...MOT...LOC 2203Z 183DEG 3KT 2957 8200

ZIBURA
Special weather statement, Jul 11, 6:27 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
627 PM EDT FRI JUL 11 2014

FLZ031-032-036-037-112300-
ALACHUA-BRADFORD-CLAY-PUTNAM-
627 PM EDT FRI JUL 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
BRADFORD...ALACHUA AND PUTNAM COUNTIES FOR STRONG WINDS AND EXCESSIVE
LIGHTNING VALID UNTIL 700 PM EDT...

AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
CENTERED OVER MELROSE...MOVING NORTHEAST AT 5 MPH. WILL ALSO AFFECT
AREAS AROUND MELROSE LANDING...ORANGE HEIGHTS...MELROSE...
PUTNAM HALL...LAKE GENEVA...KEYSTONE HEIGHTS...WALDO...
FLORAHOME AND HAMPTON THROUGH 700 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2995 8229 2986 8184 2964 8188 2977 8238
TIME...MOT...LOC 2227Z 199DEG 1KT 2973 8205

ZIBURA
Special weather statement, Jul 11, 6:40 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
640 PM EDT FRI JUL 11 2014

FLZ035-036-112310-
ALACHUA-GILCHRIST-
640 PM EDT FRI JUL 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA AND
GILCHRIST COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 710 PM
EDT...

AT 640 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES NORTHWEST OF NEWBERRY...MOVING
NORTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND NEWBERRY THROUGH 710 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2979 8266 2973 8251 2958 8262 2966 8275
TIME...MOT...LOC 2240Z 217DEG 3KT 2969 8265

SHASHY
Special weather statement, Jul 11, 6:50 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
650 PM EDT FRI JUL 11 2014

FLZ032-037-112320-
CLAY-PUTNAM-
650 PM EDT FRI JUL 11 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY AND PUTNAM
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 720 PM EDT...

AT 650 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER FLORAHOME...MOVING NORTH AT 5 MPH.
THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PUTNAM HALL...
FLORAHOME AND GEORGE'S LAKE THROUGH 720 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2992 8197 2985 8172 2963 8184 2970 8201
TIME...MOT...LOC 2250Z 198DEG 3KT 2975 8189

SHASHY

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 3:33 PM EDTSpecial Weather StatementJAXHamilton27 min
Jul 11, 4:00 PM EDTAreal Flood AdvisoryJAXHamilton, Suwannee90 min
Jul 11, 4:13 PM EDTAreal Flood AdvisoryJAXDuval2 hr
Jul 11, 4:14 PM EDTSpecial Weather StatementJAXHamilton31 min
Jul 11, 4:15 PM EDTSpecial Weather StatementJAXDuval30 min
Jul 11, 4:28 PM EDTSpecial Weather StatementJAXMarion32 min
Jul 11, 4:55 PM EDTSpecial Weather StatementJAXBaker35 min
Jul 11, 5:07 PM EDTSpecial Weather StatementJAXBaker23 min
Jul 11, 5:10 PM EDTAreal Flood AdvisoryJAXBaker, Columbia, Nassau95 min
Jul 11, 5:35 PM EDTSpecial Weather StatementJAXClay25 min
Jul 11, 5:43 PM EDTSpecial Weather StatementJAXAlachua32 min
Jul 11, 5:48 PM EDTAreal Flood AdvisoryJAXBaker, Clay, Duval87 min
Jul 11, 5:52 PM EDTAreal Flood AdvisoryJAXAlachua, Marion83 min
Jul 11, 5:59 PM EDTSpecial Weather StatementJAXClay31 min
Jul 11, 6:03 PM EDTSpecial Weather StatementJAXPutnam27 min
Jul 11, 6:05 PM EDTAreal Flood AdvisoryJAXMarion85 min
Jul 11, 6:27 PM EDTSpecial Weather StatementJAXBradford33 min
Jul 11, 6:40 PM EDTSpecial Weather StatementJAXGilchrist30 min
Jul 11, 6:46 PM EDTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Putnam, Union89 min
Jul 11, 6:50 PM EDTSpecial Weather StatementJAXClay30 min
Jul 11, 7:05 PM EDTAreal Flood AdvisoryJAXClay, Duval, Saint Johns85 min
Jul 11, 7:14 PM EDTAreal Flood AdvisoryJAXClay, Putnam91 min
Jul 11, 7:19 PM EDTAreal Flood AdvisoryJAXAlachua86 min
Jul 11, 7:35 PM EDTSpecial Weather StatementJAXPutnam35 min
Jul 11, 7:37 PM EDTSpecial Weather StatementJAXMarion23 min
Jul 11, 7:43 PM EDTAreal Flood AdvisoryJAXClay, Marion, Putnam92 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.